Vol. 5, No. 1, 2011

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Formules pour l'invariant de Rost
1–35

Philippe Gille and Anne Quéguiner-Mathieu

Modular abelian varieties of odd modular degree
37–62

Soroosh Yazdani

Group algebra extensions of depth one
63–73

Robert Boltje and Burkhard Külshammer

Set-theoretic defining equations of the variety of principal minors of symmetric matrices
75–109

Luke Oeding

Frobenius difference equations and algebraic independence of zeta values in positive equal characteristic
111–129

Chieh-Yu Chang, Matthew A. Papanikolas and Jing Yu